# SDR C2XA09SH336

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 19,083 hours, 10,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK VISUAL INDICATION OF CRACKS AROUND RIVET HEADS AT EXTERNAL FUSELAGE FRAME 79 STR 7L & 8L.  MAINTENANCE REPAIR OF CRACKS AROUND RIVET HEADS AT EXTERNAL FUSELAGE FR 79 STR 7L & 8L IAW EMB-145XR EC5330-01985.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
